# SDR DALA2018121807272

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 54,914 hours, 23,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0868714) DURING INSPECTION FOUND CRACK ON FRAME STATION 500D BTW S9R TO S8R. CRACKED FRAME BS 500D BETWEEN S-9R AND S-8R WAS REPAIRED PER ETI-37-18-570 REV. 1 AND ERA 573633-14AD REV. A.
